MathSciNet Relay Station
MathSciNet bibliographic data
MR932170 81B99 (94A17)
Maassen, Hans; Uffink, J. B. M. Generalized entropic uncertainty relations. Phys. Rev. Lett. 60 (1988), no. 12, 1103–1106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement